Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1967, Volume 91, Pages 5–18 (Mi tm2798)  

This article is cited in 2 scientific papers (total in 2 papers)

Some estimates of solutions of boundary value problems for an equation of heat conduction in an unbounded domain

A. K. Gushchin


Full text: PDF file (1006 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1967, 91, 1–16

Bibliographic databases:

Citation: A. K. Gushchin, “Some estimates of solutions of boundary value problems for an equation of heat conduction in an unbounded domain”, Boundary problems for differential equations, Work collection, Trudy Mat. Inst. Steklov., 91, 1967, 5–18; Proc. Steklov Inst. Math., 91 (1967), 1–16

Citation in format AMSBIB
\Bibitem{Gus67}
\by A.~K.~Gushchin
\paper Some estimates of solutions of boundary value problems for an equation of heat conduction in an unbounded domain
\inbook Boundary problems for differential equations
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1967
\vol 91
\pages 5--18
\mathnet{http://mi.mathnet.ru/tm2798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222439}
\zmath{https://zbmath.org/?q=an:0186.42802|0165.44103}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1967
\vol 91
\pages 1--16


Linking options:
  • http://mi.mathnet.ru/eng/tm2798
  • http://mi.mathnet.ru/eng/tm/v91/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Denisov, “O skorosti stabilizatsii resheniya zadachi Koshi dlya parabolicheskogo uravneniya s mladshimi koeffitsientami”, Trudy Sedmoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 22–29 avgusta, 2014). Chast 2, SMFN, 59, RUDN, M., 2016, 53–73  mathnet
    2. V. N. Denisov, “O skorosti stabilizatsii resheniya zadachi Koshi dlya nedivergentnykh parabolicheskikh uravnenii s rastuschim mladshim koeffitsientom”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 586–598  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:161
    Full text:87

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021